Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Black stinger of bug embedded in cheek, cannot remove. Health problem?

I swatted a bug that was baits ringing my face and caught it in mid sting. tlhat was over a month ago. I just noticed that I still have part of the black stinger embedded in my cheek and repeated and varied removal attempts were unsuccessful. Could this become a health problem? How can I get it out. It is high on my cheekbone just under my eye.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi beesting embedded in the face should be removed otherwise it infects the area and swelling appears .hence go to a surgeon and get it removed totally do not worry about the scar.then use broaad spectrum antibiotic .anti inflammatory agent and apply altargo ointment until the infection is subsided.once scar is stabilised apply tacrolimus to decrease the scar size
Answered: Fri, 13 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor